# SDR DALA2025082806360

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3870, CABIN FLOOR BEAM STA 947 RBL20 OUT OF LIMITS AREA. CORRECTIVE ACTION: INSTALLED REPAIR ON THE CABIN FLOORBEAM AT STA 947 RBL20 IAW B737-900 SRM 53-70-51-2R-8. (LP 1163645)
